# SDR ABXA9900331

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Part number: 5008CW
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, NOTICED ODOR (BURNING SMELL) COMING FROM AREA OF FIRST OFFICER'S GLARESHIELD FLOURESCENT LIGHT.  REPLACED LIGHT BULBS AND REMOVED GLUE FROM LIGHT ASSY AREA.  OPS CHECKED GOOD.
